U.S. doctors online nowAsk doctors free
A member asked:

Im on birth control and the last month has felt my stomach flutter what can be the problem?

1 doctor answer2 doctors weighed in
Dr. David Kurss
Obstetrics and Gynecology 39 years experience
Check gI issues: Sorry to hear this. It is unlikely that the birth control pill is related to your fluttering. Consider any new foods, stress, other new medications first. If you persist in having stomach issues, may be best to talk with your family dr. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.